RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 794–796 (Mi mz10899)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Countable Paracompactness and Normal Functors

A. P. Kombarov

Lomonosov Moscow State University

Keywords: countable paracompactness, normal functor, hereditarily normal space, regular topological space.

DOI: https://doi.org/10.4213/mzm10899

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 857–859

Bibliographic databases:

Document Type: Article
Received: 03.04.2015

Citation: A. P. Kombarov, “Countable Paracompactness and Normal Functors”, Mat. Zametki, 98:5 (2015), 794–796; Math. Notes, 98:5 (2015), 857–859

Citation in format AMSBIB
\Bibitem{Kom15}
\by A.~P.~Kombarov
\paper Countable Paracompactness and Normal Functors
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 794--796
\mathnet{http://mi.mathnet.ru/mz10899}
\crossref{https://doi.org/10.4213/mzm10899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438534}
\elib{http://elibrary.ru/item.asp?id=24850229}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 857--859
\crossref{https://doi.org/10.1134/S0001434615110164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953278424}


Linking options:
  • http://mi.mathnet.ru/eng/mz10899
  • https://doi.org/10.4213/mzm10899
  • http://mi.mathnet.ru/eng/mz/v98/i5/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kombarov, “Paranormality in Topological Products”, Math. Notes, 102:3 (2017), 431–433  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. V. Bogomolov, “The Paranormality of Subsets of Hyperspaces and Function Spaces”, Math. Notes, 104:2 (2018), 316–318  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:7
    References:35
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019